# SDR HEEA076531

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6106C
- Make and model: Bell 412EP
- Aircraft serial: 36257
- Aircraft time: 388 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 212075037109
- Part serial: 0493
- Condition: Fluctuates
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUCTUATES ON START CYCLE UNTIL 30 PERCENT N1 SPEED ATTAINED.
